Boundary value problems with eigenvalue depending boundary conditions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)659-689
JournalMathematische Nachrichten
Volume282
Publication statusPublished - 2009

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Boundary value problems with eigenvalue depending boundary conditions. / Behrndt, Jussi.

In: Mathematische Nachrichten, Vol. 282, 2009, p. 659-689.

Research output: Contribution to journalArticleResearchpeer-review

@article{f48a5262c6c4410187b2222cd4946d8c,
title = "Boundary value problems with eigenvalue depending boundary conditions",
author = "Jussi Behrndt",
year = "2009",
language = "English",
volume = "282",
pages = "659--689",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH",

}

TY - JOUR

T1 - Boundary value problems with eigenvalue depending boundary conditions

AU - Behrndt, Jussi

PY - 2009

Y1 - 2009

M3 - Article

VL - 282

SP - 659

EP - 689

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -